Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On some classes of analytic functions of several variables


Author: Adam Korányi
Journal: Trans. Amer. Math. Soc. 101 (1961), 520-554
MSC: Primary 32.70
DOI: https://doi.org/10.1090/S0002-9947-1961-0136765-6
MathSciNet review: 0136765
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Brehmer, Über vetauschbare Kontraktionen des Hilbertschen Raumes, Acta Sci. Math. Szeged 22 (1961), 106–111 (German). MR 0131169
  • [2] A. Devinatz, Two parameter moment problems, Duke Math. J. 24 (1957), 481–498. MR 0092019
  • [3] A. Korányi, On a theorem of Löwner and its connections with resolvents of selfadjoint transformations, Acta Sci. Math. Szeged 17 (1956), 63–70. MR 0082656
  • [4] Karl Löwner, Über monotone Matrixfunktionen, Math. Z. 38 (1934), no. 1, 177–216 (German). MR 1545446, https://doi.org/10.1007/BF01170633
  • [5] -, Advanced matrix theory, Mimeographed notes, Stanford, Stanford University, 1957.
  • [6] Béla Sz.-Nagy and Adam Korányi, Operatortheoretische Behandlung und Verallgemeinerung eines Problemkreises in der komplexen Funktionentheorie, Acta Math. 100 (1958), 171–202 (German). MR 0130577, https://doi.org/10.1007/BF02559538
  • [7] B. Sz.-Nagy, Prolongements des transformations de l'espace de Hilbert qui sortent de cet espace. Appendice au livre Leçons d'analyse fonctionnelle par F. Riesz et B, Sz.-Nagy (Budapest, 1955).
  • [8] R. Nevanlinna, Über beschränkte Funktionen die in gegebenen Punkten vorgeschriebene Werte annehmen, Ann. Acad. Sci. Fenn. Ser. A vol, 13 (1919).
  • [9] -, Asymptotische Entwicklungen beschränkter Funktionen und das Stieltjesche Momentenproblem, Ann. Acad. Sci. Fenn., Ser. A. vol. 18 (1922).
  • [10] G. Pick, Über die Beschränkungen analytischer Funktionen welche durch vorgegebene Funktionswerte bewirkt sind, Math. Ann. vol. 77 (1916) pp. 7-23.
  • [11] -, Über beschränkte Funktionen mit vorgegebenen Wertzuordnungen, Ann. Acad. Sci. Fenn. Ser. A vol. 15 (1920) pp.
  • [12] R. B. Zarhina, On the two-dimensional problem of moments, Dokl. Akad. Nauk SSSR 124 (1959), 743–746 (Russian). MR 0103391

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.70

Retrieve articles in all journals with MSC: 32.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0136765-6
Article copyright: © Copyright 1961 American Mathematical Society